# SDR UALA2012112606752

- Difficulty date: November 23, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 71,637 hours, 21,129 cycles
- Engine: Pwa PW2037
- Engine time: 67,575 hours, 22,865 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 1B7486
- Part serial: 213
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

IN REF TO RIGHT ENGINE SHUTDOWN, EPCS PAGE SHOWN DIS-EEC, S SVA OR FCU-EEC, P SVA OR FCU-EEC.  LOWER RIGHT BOTTOM DISPLAYED OIL P RED.  REPLACED FUEL PUMP AND FUEL CONTROL UNIT PER AMM.
